# SDR R61A201407140880

- Difficulty date: July 14, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WASTE SERVICE DOOR HINGE MOUNT INSIDE OF BOX IS CORRODED.  MAINTENANCE R & R WASTE SERVICE DOOR HINGE MOUNT INSIDE OF BOX IAW AMM 20-10-01, SRM 51-40-02.  PN 170-86668-403, PANEL.
